RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 264, Number 2, Pages 330–333 (Mi dan45301)  

MATHEMATICAL PHYSICS

On the summation of the perturbation theory series

V. M. Vainberg, V. S. Popov


Full text: PDF file (452 kB)
UDC: 530.145.7
Presented: . . 
Received: 02.02.1982

Citation: V. M. Vainberg, V. S. Popov, “On the summation of the perturbation theory series”, Dokl. Akad. Nauk SSSR, 264:2 (1982), 330–333

Citation in format AMSBIB
\Bibitem{VaiPop82}
\by V.~M.~Vainberg, V.~S.~Popov
\paper On the summation of the perturbation theory series
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 264
\issue 2
\pages 330--333
\mathnet{http://mi.mathnet.ru/dan45301}


Linking options:
  • http://mi.mathnet.ru/eng/dan45301
  • http://mi.mathnet.ru/eng/dan/v264/i2/p330

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:14
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019